View Single Post
Old 10-27-2014, 02:27 AM   #17
Collabera
Heavyweight Member
 
Collabera's Avatar
 
Join Date: Mar 2014
Location: Olympia, WA
Posts: 1,640
Quote:
Originally Posted by Ken "Skip" Hill View Post
I am not going to beat you up but my information contradicts what you are posting. Someone correct me if i am wrong here:

It wasn't ADD medication that caused gyno but ADHD medication, specifically, Risperdal. From my understanding, this is the only medication for ADHD that caused gyno.

If I am correct, you will have nothing to worry about as far as gyno from medication.

Now, if you had a high body fat then you likely could have had higher levels of estrogen. Still, what I explained in my last post still stands. COULD you have gyno? I suppose you COULD. Based on what you have EXPLAINED and how it LOOKS in the pic, you do NOT have gyno.

Skip
This is correct. I took adderall (amphetamine salt) almost all throughout middle and high school. Due to concerns over my health I did a tremendous amount of research on how it affects the body. During my research I read a lot about risperdal. Gyno is a known side effect although not listed on its main list.

This all assuming he took risperdal at some point. There is nothing about adderall that will cause gyno. The majority of kids at my schools growing up took it and as far as I know not one had gyno.
Collabera is offline   Reply With Quote